# SDR DALA2023030201553

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,165 hours, 42,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP AND SKIN ON AFT CARGO COMPARTMENT C2 STA Y=1022 BTW LONG L30. SUMMARY OF NRC 00182: CORROSION LEVEL 2. SECTION ON FRAME CLIP AFT CARGO COMPARTMENT C2 STA Y=1022 BTW LONG 29RH TO 29LH WAS REPAIRED PER B717-200 SRM 53-00-06-2R-2 FIG 201 AND BOEING DWG 9912243-63 REV JS. SKIN ON AFT CARGO COMPARTMENT C2 STA Y=1022 BTW LONG L30 WAS CLEANED PER DAL PS 900-1-2-1 N .01. VISUAL INSPECTION WAS PERFORMED ON AREA AND NO DAMAGE WAS FOUND AFTER CLEANING PER B-717-200 SRM 51-10-04-0G PAR. 26. (LP #2650763)
